Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Severe abdominal and back pain, red lines under abdomen. Taking tramadol. Cause of worry?

Hi I ve been suffering with really bad abdominal pain and back Pain for over two months now. I m waiting for an abdominal scan at the hospital. I m taking tramadol at the moment for the pain but I m still in alot of pain. I ve also had red lines going at the bottom of my abdomen the past week or so! Really worried its something serious.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
infections or stones of one of the organ of abdomen can cause this it is diifiult o say without ultrasound
but can be gall bladder kidney appendix liver o anything all these give same signs and symptomps
ithot differentiation we can only think of analgesics you can try other s which help you
ake non oily nonfatty and nongreesy foods
lot of warm water
add antacids liquid ds
an sympatomatic rx before we reach diagnosis for perfect rx
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor